Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 451521, 6 pages
http://dx.doi.org/10.1155/2014/451521
Research Article

Semicontinuity of the Solution Mapping to a Parametric Generalized Weak Ky Fan Inequality

College of Science, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 6 June 2014; Accepted 7 October 2014; Published 3 November 2014

Academic Editor: Allan Peterson

Copyright © 2014 Y. D. Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Under new assumptions, which do not contain any information about the solution set, the upper and lower semicontinuity of the solution mapping to a class of parametric generalized weak Ky Fan inequality are established by using a nonlinear scalarization technique. These results extend and improve the recent ones in the literature. Some examples are given to illustrate our results.